Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Constant headache, taken Advil and Ibuprofen. Should I see a doctor?

Hi. I am having daily and constant headaches . Sometimes it is worse in the morning and sometimes it is worse in the afternoon but it is always there. Also when I do get one in the moenig my legs and feet have started to feel numb. I am on sleep medication but I do not take it unless I absolutely have to. I am not sure if it is the weather or stress or what it is. I do have severe anxiety . I m just not sure what to do, advil and ibuprofen doesn t seem to work at all, and I really only take 3 or 4 a day, because you shouldn t exceed that much, and it is also probably not good for the body. Should I see a doctor or?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
It seems from the history that you are having constant headache.
Since it is not responding to advil and ibuprofen it seems it is not inflammatory in origin.
Hence this requires evaluation to find out the underlying cause.
This seems more like primary headache like tension headache, cluster headache or migraine.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you

Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor